Uniqueness of regular similarity functions
Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 265-267
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_31_3_265_267,
author = {Steven Bratman},
title = {Uniqueness of regular similarity functions},
journal = {Annales Polonici Mathematici},
pages = {265--267},
year = {1975},
volume = {31},
number = {3},
doi = {10.4064/ap-31-3-265-267},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-31-3-265-267/}
}
Steven Bratman. Uniqueness of regular similarity functions. Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 265-267. doi: 10.4064/ap-31-3-265-267
Cité par Sources :